# SDR MALA100147

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 25,611 hours, 28,197 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MX, FOUND EMERGENCY LIGHT SWITCH BAD. REPLACED EMERGENCY LIGHT SWITCH IN COCKPIT. REF AMM 39-40-15-02. P/N ON&OFF MS27406-1. OPS CHECK GOOD REF AMM 33-50-00.
